RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 3, Pages 657–663 (Mi izv1259)  

This article is cited in 2 scientific papers (total in 2 papers)

On blocks of defect $0$ in finite groups

S. P. Strunkov


Abstract: Let $n\geqslant1$ be a given natural number. It is proved that a finite group $G$ has a $p$-block of defect $0$ if and only if for some $g\in G$ the number of solutions of the equation $g=[x_1,x_2]…[x_{2n-1},x_{2n}]$ is not divisible by $p$. A number of criteria for the existence of real characters of defect $0$ in $G$ is obtained.
Bibliography: 6 titles.

Full text: PDF file (677 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:3, 677–683

Bibliographic databases:

UDC: 519.4
MSC: 20C20
Received: 25.05.1986

Citation: S. P. Strunkov, “On blocks of defect $0$ in finite groups”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989), 657–663; Math. USSR-Izv., 34:3 (1990), 677–683

Citation in format AMSBIB
\Bibitem{Str89}
\by S.~P.~Strunkov
\paper On blocks of defect~$0$ in finite groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 3
\pages 657--663
\mathnet{http://mi.mathnet.ru/izv1259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1013716}
\zmath{https://zbmath.org/?q=an:0692.20007|0681.20008}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 3
\pages 677--683
\crossref{https://doi.org/10.1070/IM1990v034n03ABEH000680}


Linking options:
  • http://mi.mathnet.ru/eng/izv1259
  • http://mi.mathnet.ru/eng/izv/v53/i3/p657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Strunkov, “On the theory of equations in finite groups”, Izv. Math., 59:6 (1995), 1273–1282  mathnet  crossref  mathscinet  zmath  isi
    2. S.P. Strunkov, “On equations in finite groups and invariants of representations for their subgroups”, Journal of Pure and Applied Algebra, 107:2-3 (1996), 303  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:173
    Full text:52
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019